Follow
Adam Doliwa
Title
Cited by
Cited by
Year
An elementary geometric characterization of the integrable motions of a curve
A Doliwa, PM Santini
Physics Letters A 185 (4), 373-384, 1994
1991994
Multidimensional quadrilateral lattices are integrable
A Doliwa, PM Santini
Physics Letters A 233 (4-6), 365-372, 1997
1721997
Transformations of quadrilateral lattices
A Doliwa, PM Santini, M Mañas
Journal of Mathematical Physics 41, 944, 2000
1212000
Integrable dynamics of a discrete curve and the Ablowitz–Ladik hierarchy
A Doliwa, PM Santini
Journal of Mathematical Physics 36, 1259, 1995
991995
The integrable discrete analogues of orthogonal coordinate systems are multi-dimensional circular lattices
J Cieśliński, A Doliwa, PM Santini
Physics Letters A 235 (5), 480-488, 1997
931997
Geometric discretisation of the Toda system
A Doliwa
Physics Letters A 234 (3), 187-192, 1997
881997
Darboux transformations for multidimensional quadrilateral lattices. I
M Mañas, A Doliwa, PM Santini
physics Letters A 232 (1-2), 99-105, 1997
821997
D-bar-reductions of the multidimensional quadrilateral lattice. The multidimensional circular lattice
A Doliwa, SV Manakov, PM Santini
Communications in mathematical physics 196 (1), 1-18, 1998
591998
The symmetric, D-invariant and Egorov reductions of the quadrilateral lattice
A Doliwa, PM Santini
Journal of Geometry and Physics 36 (1), 60-102, 2000
582000
Desargues maps and the Hirota–Miwa equation
A Doliwa
Proceedings of the Royal Society A: Mathematical, Physical and Engineering …, 2010
492010
Charged free fermions, vertex operators and the classical theory of conjugate nets
A Doliwa, M Mañas, LM Alonso, E Medina, PM Santini
Journal of Physics A: Mathematical and General 32, 1197, 1999
47*1999
Quadratic reductions of quadrilateral lattices
A Doliwa
Journal of Geometry and Physics 30 (2), 169-186, 1999
451999
Holomorphic curves and Toda systems.
A Doliwa
Letters in Mathematical Physics 39 (1), 21-32, 1997
431997
Integrable lattices and their sublattices: From the discrete Moutard (discrete Cauchy-Riemann) 4-point equation to the self-adjoint 5-point scheme
A Doliwa, P Grinevich, M Nieszporski, PM Santini
Journal of mathematical physics 48 (1), 2007
392007
The affine Weyl group symmetry of Desargues maps and of the non-commutative Hirota–Miwa system
A Doliwa
Physics Letters A 375 (9), 1219-1224, 2011
332011
The Hirota equation over finite fields: algebro-geometric approach and multisoliton solutions
A Doliwa, M Białecki, P Klimczewski
Journal of Physics A: Mathematical and General 36 (17), 4827, 2003
322003
Non-commutative rational Yang–Baxter maps
A Doliwa
Letters in Mathematical Physics 104, 299-309, 2014
302014
Algebro-geometric solution of the discrete KP equation over a finite field out of a hyperelliptic curve
M Białecki, A Doliwa
Communications in mathematical physics 253, 157-170, 2005
282005
The B-quadrilateral lattice, its transformations and the algebro-geometric construction
A Doliwa
Journal of Geometry and Physics 57 (4), 1171-1192, 2007
262007
Discrete asymptotic nets and W-congruences in Plücker line geometry
A Doliwa
Journal of Geometry and Physics 39 (1), 9-29, 2001
262001
The system can't perform the operation now. Try again later.
Articles 1–20